# SDR USAA2013080500008

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 61,735 hours, 23,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: D-Ring
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DIFFICULT TO MOVE HANDLE.  RESECURED D-RING.  OPS CHECKED GOOD.
